# SDR AMTA200301065

- Difficulty date: August 17, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N327TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32613
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215871
- Part serial: 1849
- Condition: Malfunctioned
- Location: Wheel Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SUSPECT DRAGGING BRAKE, RETURN TO GATE.  REMOVED AND REPLACED NR 3 MAIN BRAKE ASSEMBLY IAW MM 32-41-41, OPS AND LEAK CHECK NORMAL.  (M)
